# SDR FDEA202507171225

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1129 / 6-100 TO STATION 1189 X = -47.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK BETWEEN STATION   1129 / 6-100 TO STATION 1189 X = -47.5 RIGHT HAND SIDE EVALUATED AND FOUND DEEP CHAFE   MARK ON CROWN AREA AT STATION 1149 X = -47.5 RIGHT HAND SIDE. SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 1129 TO STATION 1189   X = -47.5 RIGHT HAND SIDE AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001   B7 PART 1  ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
